MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; CANNULA SEAL

INTUITIVE SURGICAL, INC NONE; CANNULA SEAL
Model Number 470361-08
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive the seal port to perform failure analysis (fa).Fa was able to confirm the customer reported complaint.The seal was found to have tearing at the duckbill.Tears were not axially aligned with the seal and measured from 0.079¿ to 0.083¿ in length.There were no signs of thermal damage present at the end of any tears.The missing piece was not returned.The probable root cause is attributed to damage during various handling points, including manufacturing, installation, or use.
 
Event or Problem Description
On 01/15/2025, intuitive surgical, inc.(isi) received user facility report mw5164094 stating: the inner cannula of the trocar came apart during surgery.Isi contacted the initials reporter and obtained the following information: the broken piece was visualized through the camera while the procedure was being performed and was retrieved.The fragment was collected into the endo catch bag.There were no reports of patient injury, and the procedure was completed robotically.There was no delay to the procedure.

Brand Name
NONE
Common Device Name
CANNULA SEAL
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key21352433
Report Number2955842-2025-01387
Device Sequence Number9079140
Product Code GCJ
UDI-Device Identifier10886874112547
UDI-Public(01)10886874112547(10)K13240925
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K133845
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Risk Manager
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470361-08
Device Catalogue Number470361
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2025
Initial Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexFemale
Patient Weight76 KG
Patient EthnicityNon Hispanic
Patient RaceWhite